I'm having headache and rapid heart beat for the last 3 days. What is it doctor? I didnt take any medication..

Can't diagnose. with available info. Are you well hydrated? Any upper respiratory symptoms? Medical eval would be your best source of info on this one. Take care.

Related Questions

I take hctz (hydrochlorothiazide) for hbp and tylenol (dont know why). Why do I have headaches and rapid heart beat.

Rapid heartbeat. Neither the tylenol (acetaminophen) (t) or hctz you take are known to cause rapid heartbeats (r). You need to see a doctor to find out why you have your r and why the headaches you have are not being helped with t. Good luck. Read more...

ER last nite. Given fluids & steroids for upper respiratory virus. Woke up w/ night sweats, severe headache & rapid heart beat. What do I do?!

Time. Take a Tylenol, (acetaminophen) continue to hydrate and rest. This could be a combination of the steroids and possibly a fever as well. You are very early in your infectious process and this is likely the problem. It will just take some additional time. On the other hand, if this is a change from previous, follow up with your Doctor ASAP and if worsening that is causing you concern, go to the ER. I would say time. Read more...

Is rapid heart beat, hyperventillation and headache be due to anxiety? Very anxious since few months. (19 yrs male)

The symptoms you. Mention can be from anxiety, or they can be from other things such as thyroid, heart issues, etc. Please see your doc to get a diagnosis and you can go from there. Anxiety can bee treated by a mental health professional. The relaxation response book by cardiologist herbert benson may also be helpful. Peace and good health. Read more...

Strong headache, ribs pain, back pain, pinkish vomit, temperature on cheeks 39.5 C and rapid heart beat in 26 yo male, please help?

HOW??? How can you be on the internet when you [or someone] is so sick? You must go to the emergency department for immediate attention. Read more...